# SDR CA110606010

- Difficulty date: June 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 16,090 hours
- Engine: Ge CF343B1
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 355924400
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, FLIGHT CREW RECEIVED A LT 14TH DUCT WARNING MESSAGE. THE AFFECTED ENGINE POWER LEVER WAS REDUCED TO FLIGHT IDLE, THE CREW DECLARED AN EMERGENCY AND DIVERTED TO THE NEAREST SUITABLE AIRPORT.  MX FOUND A FAULTY HEAT SENSING ELEMENT.  THE LT PYLON HEAT SENSING ELEMENT A59WK WAS REPLACED, TESTED AND THE ACFT RETURNED INTO SERVICE.
